# SDR ASAA2021052634937

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,795 hours, 15,114 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Warning Message
- Condition: False Activation
- Location: Gps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT "GPS- INVALID" SCRATCH PAD MESSAGE APPEARED ALONE AND SEEMINGLY ASSOCIATED WITH INVALID MSG. CPDLC DURING THIS TIME WAS VERY SLOW TO RESPOND/ REPLY TO ATC QUERIES/ DIRECTIVES. (NEVER DID THE VTK FLAG APPEAR.). GROUNDED - YES. DIVERSION TIME 78 MINUTES - C/W B737-800 AMM 34-58-730-802 GPS SYSTEM TEST NO DEFECTS NOTED, C/W HF 1 AND 2 COMM SYS TEST REF AMM 23-11-00-730-801 SYSTEM CK GOOD. C/W AMM 34-53-00-710-801 XPNDR OPS TEST GOOD. C/W CPDLC FMC FUNCTIONAL TEST SYSTEM TEST GOOD.
